# SDR AALA202012029013

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 21,067 hours, 7,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Condition: Cracked
- Location: R1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON GROUND, R1 WINDSHIELD ARCED AND CRACKED, MULTIPLE 30-INCH CRACKS IN WINDOW.  REPLACED R1 WINDOW WITH NEW, IAW AMM 56-11-11.
